Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 4, paper published in the English version journal (Mi mz12129)  

Papers published in the English version of the journal

Embedding Theorems between Variable-Exponent Morrey Spaces

R. A. Bandaliyevab*, V. S. Guliyevac

a Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Baku, AZ1141 Azerbaijan
b Nikolskii Mathematical Institute of RUDN University, Moscow, 117198 Russia
c Department of Mathematics, Dumlupinar University, Kutahya, 43100 Turkey

Abstract: In this paper, we study various embedding theorems on variable-exponent Morrey spaces. In particular, we found a criterion characterizing embedding between variable-exponent Morrey spaces.

Keywords: variable-exponent Lebesgue spaces, variable-exponent Morrey spaces, equivalent norms, embedding theorems.

Funding Agency Grant Number
Russian Foundation for Basic Research EIF-BGM-4-RFTF-1/2017-21/01/1
Ministry of Education and Science of the Russian Federation 02.a03.21.0008
This work was supported in part by the First Azerbaijan-Russia Joint Grant Competition (agreement no. EIF-BGM-4-RFTF-1/2017-21/01/1) and by the Ministry of Education and Science of the Russian Federation (agreement no. 02.a03.21.0008).

* Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2019, 106:4, 488–500

Bibliographic databases:

Received: 09.07.2018
Language:

Citation: R. A. Bandaliyev, V. S. Guliyev, “Embedding Theorems between Variable-Exponent Morrey Spaces”, Math. Notes, 106:4 (2019), 488–500

Citation in format AMSBIB
\Bibitem{BanGul19}
\by R.~A.~Bandaliyev, V.~S.~Guliyev
\paper Embedding Theorems between Variable-Exponent Morrey Spaces
\jour Math. Notes
\yr 2019
\vol 106
\issue 4
\pages 488--500
\mathnet{http://mi.mathnet.ru/mz12129}
\crossref{https://doi.org/10.1134/S0001434619090190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4028873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492034300019}
\elib{https://elibrary.ru/item.asp?id=41701186}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074087327}


Linking options:
  • http://mi.mathnet.ru/eng/mz12129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:337

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021